×

zbMATH — the first resource for mathematics

Power series whose coefficients form homogeneous random processes. (English) Zbl 0232.60039

MSC:
60H99 Stochastic analysis
60F20 Zero-one laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L.: ?ber die Konvergenz einer zuf?lligen Potenzreihe. J. reine angew. Math. 222, 79-112 (1966). · Zbl 0146.38803 · doi:10.1515/crll.1966.222.79
[2] ? Zur Konvergenz und Nichtfortsetzbarkeit zuf?lliger Potenzreihen. Trans. 4th Prague Conf. Information Theory,statist. Decision Functions, Random Processes 1965, 223-234 (1967).
[3] ?: Konvergenzprobleme bei zuf?lligen Potenzreihen mit L?cken. Math. Z. 92, 356-365 (1966). · Zbl 0146.38901 · doi:10.1007/BF01112215
[4] Blum, J. R., Chernoff, H., Rosenblatt, M., Teicher, H.: Central limit theorems for interchangeable processes. Canadian J. Math. 10, 222-229 (1958). · Zbl 0081.35203 · doi:10.4153/CJM-1958-026-0
[5] Lo?ve, M.: Probability theory (3rd ed.). New York: Van Nostrand 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.